# SDR AALA201804189037

- Difficulty date: April 14, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 21,276 hours, 8,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT LENS IN THE FORWARD GALLEY WAS MISSING.  MAINTENANCE REPLACED THE LIGHT HOUSING,  INSTALLED THE LENS, AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-01.
